Review: could Cymbalta cause Acne?
Summary: Acne is found among people who take Cymbalta, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Protonix, and have Depression.
We study 45,706 people who have side effects while taking Cymbalta from FDA and social media. Among them, 82 have Acne. Find out below who they are, when they have Acne and more.
You are not alone: join a mobile support group for people who take Cymbalta and have Acne >>>
Cymbalta has active ingredients of duloxetine hydrochloride. It is often used in depression. (latest outcomes from 49,319 Cymbalta users)
Acne (skin problems that cause pimples) has been reported by people with birth control, depression, rheumatoid arthritis, crohn's disease, multiple sclerosis. (latest reports from 33,115 Acne patients)
On Jan, 27, 2015: 45,706 people reported to have side effects when taking Cymbalta. Among them, 84 people (0.18%) have Acne.
Time on Cymbalta when people have Acne * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Acne when taking Cymbalta * :
Severity of Acne when taking Cymbalta ** :
|least||moderate||severe||most severe |
How people recovered from Acne ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Depression (30 people, 35.71%)
- Pain (12 people, 14.29%)
- Metastases to bone (10 people, 11.90%)
- Anxiety (7 people, 8.33%)
- Smoking cessation therapy (6 people, 7.14%)
Top co-used drugs for these people * :
- Protonix (16 people, 19.05%)
- Reglan (15 people, 17.86%)
- Zometa (14 people, 16.67%)
- Nexium (14 people, 16.67%)
- Duragesic-100 (14 people, 16.67%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Acne while taking Cymbalta?
You are not alone! Join a mobile support group:
- support group for people who take Cymbalta and have Acne
- support group for people who take Cymbalta
- support group for people who have Acne
Recent conversations of related support groups:
- Support group for people who take Cymbalta
Now found out I have incompetent vein in leg which may be part of the problem had cystocopy and found cysts in kidney, then developed hypertension but no one will diagnose the pain. Now decided it is the same as diabetic neuropathy but as gp and consultant point out I am a long way from being diabetic with perfect blood glucose so thinks it's just guessing and hope
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Cymbalta, Acne
You may be interested at these reviews (Write a review):
- Constant tiny pimples and worse after taking lantus
I finally made a connection to my skin issue. I have been using lantus for nearly 6 or so years now and I mostly always have some sort of raw acne on my face. I had it prior to Lantus as well, but it seemed it I could somewhat tell what set it off.
Anyhow, I recently had ran out and used Novolin 70/30 until the other came in. During the use my sugars were better and my skin seemed to clear up a bit. So, I get another bottle of Lantus and less than 1 week of use I had a blister on my foot and my face, all at once, was nearly covered in tiny rash-ish like tiny blisters. They don't clear up with acne medicine and there are at least 2 new ones every morning. I watch them develop throughout the day as well. I have kept using it bc I don't want to waste it and bc of this my face has stayed "blistery" and I feel infectious.
Whether it is related or not I also get very large, painful and destructive cysts on my face as well. I was told by my doctor that it looks like staff, but I never got them on my face before Lantus. Kind of makes a bit of a correlation to me.
Does anyone else experience these issues?
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Cymbalta side effects
Starting Cymbalta, side effects were dizzy,felt drugged. Helped with Arthritis pain. About six weeks after i started i developed rectal bleeding.Doctor had me stop Cymbalta and use Tramadol as needed for withdrawal.
- Cardio version caused fingernail abnormalities
Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
- Numbness between toes
This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?
More reviews for: Cymbalta, Acne
Comments from related studies:
From this study (9 months ago):
Very servere ance cystic eye's are scenative to the sun going through hell
From this study (1 year ago):
Meds are not ridding me of headaches or migraines, & now I have insomnia & acne! :( No longer on Verapamil or Simvistatin, just over one yr now. Off of Amitriptalyne since August, off of Celexa since Sept/October... allergies & insomnia crept up during transition from Amitriptaline/Celexa to Cymbalta.
From this study (2 years ago):
Want to know if any of my medications can cause acne. Have severe problem with acne happen around the same time as I started using these medications. Have always taken all of these together.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.